# SDR RAIA00410024

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 9,671 hours, 9,676 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fuse
- Part number: 100FU001100
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIT - NUMBER 1 ELECTRIC HYD PUMP INOP.  MAINTENANCE REMOVED AND REPLACED NUMBER 1 HYD PUMP FUSE.
